# SDR IPXA2024121872254

- Difficulty date: December 12, 2024
- Submitted: December 18, 2024
- Operation: Air carrier
- Aircraft: N329UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 27755
- Aircraft time: 67,158 hours, 21,987 cycles
- Engine: Ge CF680C2B7F
- System (JASC): 7220 · Turbine Engine Air Inlet Section
- Part: Inlet
- Condition: Cracked
- Location: Rt Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

*SUPPLEMENTAL SDR* R/H ENGINE INLET, INNER LIP, AT APPROXIMATE 12 OÂ€™CLOCK POSITION, HAS 6 INCH CRACK SPANNING SEVERAL FASTENERS. REMOVED AND REPLACED R/H INLET COWL REF 767 M/M CHAP 71-11-01-404-005-H00.
